On the orders of vanishing elements of finite groups

dc.contributor.authorMadanha, Sesuai Yash
dc.contributor.emailsesuai.madanha@up.ac.zaen_ZA
dc.date.accessioned2022-01-24T12:00:08Z
dc.date.issued2021-08
dc.description.abstractPlease read abstract in the article.en_ZA
dc.description.departmentMathematics and Applied Mathematicsen_ZA
dc.description.embargo2022-12-11
dc.description.librarianhj2022en_ZA
dc.description.urihttp://www.elsevier.com/locate/jpaaen_ZA
dc.identifier.citationMadanha, S.Y. 2021, 'On the orders of vanishing elements of finite groups', Journal of Pure and Applied Algebra, vol. 225, no. 8, art. 106654, pp. 1-13.en_ZA
dc.identifier.issn0022-4049 (print)
dc.identifier.issn1873-1376 (online)
dc.identifier.other10.1016/j.jpaa.2020.106654
dc.identifier.urihttp://hdl.handle.net/2263/83437
dc.language.isoenen_ZA
dc.publisherElsevieren_ZA
dc.rights© 2020 Elsevier B.V. All rights reserved. Notice : this is the author’s version of a work that was accepted for publication in Journal of Pure and Applied Algebra. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. A definitive version was subsequently published in Journal of Pure and Applied Algebra, vol. 225, no. 8, art. 106654, pp. 1-13, 2021. doi : 10.1016/j.jpaa.2020.106654.en_ZA
dc.subjectOrders of vanishing elementsen_ZA
dc.subjectNormal p-complementsen_ZA
dc.subjectFinite groupsen_ZA
dc.subjectp′-Elementsen_ZA
dc.subjectNormal p-complementsen_ZA
dc.titleOn the orders of vanishing elements of finite groupsen_ZA
dc.typePostprint Articleen_ZA

Files

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
Madanha_On_2021.pdf
Size:
359.02 KB
Format:
Adobe Portable Document Format
Description:
Postprint Article

License bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
license.txt
Size:
1.75 KB
Format:
Item-specific license agreed upon to submission
Description: